Universidad Complutense de Madrid
E-Prints Complutense

Ergodic Solenoidal Homology: Realization Theorem.

Impacto

Downloads

Downloads per month over past year

Muñoz, Vicente and Pérez Marco, Ricardo (2011) Ergodic Solenoidal Homology: Realization Theorem. Communications in Mathematical Physics, 302 (3). pp. 737-753. ISSN 0010-3616

[img] PDF
Restringido a Repository staff only

442kB

Official URL: http://www.springerlink.com/content/v04g2222n3526522/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher


Abstract

We define generalized currents associated with immersions of abstract oriented solenoids with a transversal measure. We realize geometrically the full real homology of a compact manifold with these generalized currents, and more precisely with immersions of minimal uniquely ergodic solenoids. This makes precise and geometric De Rham's realization of the real homology by only using a restricted geometric subclass of currents.


Item Type:Article
Uncontrolled Keywords:Solenoid; homology; rRealisation; Geometric current
Subjects:Sciences > Mathematics > Topology
ID Code:16961
Deposited On:05 Nov 2012 11:24
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page